How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 36557
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have no taste or smell but feel hungry all the time

This answer was rated:

I have no taste or smell but feel hungry all the time
Hi--how long has this been going on and do you have any medical conditions?
Customer: replied 3 years ago.
Omits a while had mini strke 2years ago on clopidogral atorvastatin and also citalopram
OK Lorraine Did yourlack of taste and smell begin just after the stroke? And can I ask what exactly is your question about all this?
Customer: replied 3 years ago.
Just wondered if this could be to do with the medication .the hunger feeling as only been the last few weeks
Most likely this is due to the citalopram Lorraine. Usually that can end up with weight gain because of the hungry feeling. You might ask your doctor for a different medication like Zoloft that doesn't often have the same side effects
Dr. Chip and other Medical Specialists are ready to help you